# SDR CA010305007

- Difficulty date: February 15, 2001
- Submitted: March 13, 2001
- Operation: Air carrier
- Make and model: Pilats PC1245
- Aircraft time: 3,814 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 2420 · AC Generation System
- Part: Wire
- Part number: P111B20
- Condition: Burned
- Location: Generator
- Component: Generator, Pilats, 524321215
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WIRE FOUND BURNED ON ROUTINE INSPECTION.
